MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for multiple patients.The samples were sent to another lab with chemiluminescence method, and the results were lower.The following data was provided: patient 1: female alinity i prolactin result = 33.86 ng/ml; another lab¿s result = 22.7 ng/ml.Patient 2: female alinity i prolactin result = 30.39 ng/ml; another lab¿s result = 18.7 ng/ml.Patient 3: female alinity i prolactin result = 13.61 ng/ml; another lab¿s result = 9.4 ng/ml.Patient 4: female alinity i prolactin result = 8.13 ng/ml; another lab¿s result = 6.0 ng/ml.Patient 5: female alinity i prolactin result = 11.28 ng/ml; another lab¿s result = 7.8 ng/ml.Patient 6: female alinity i prolactin result = 34.02 ng/ml; another lab¿s result = 23.0 ng/ml.Patient 7: female alinity i prolactin result = 30.39 ng/ml; another lab¿s result = 18.7 ng/ml.Patient 8: male alinity i prolactin result = 30.7 ng/ml; another lab¿s result = 7.0 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
A1 - patient identifier: patient 1, patient 2, patient 3, patient 4, patient 5, patient 6, patient 7, patient 8.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for multiple patients.The samples were sent to another lab with chemiluminescence method, and the results were lower.The following data was provided: patient 1: female alinity i prolactin result = 33.86 ng/ml; another lab¿s result = 22.7 ng/ml patient 2: female alinity i prolactin result = 30.39 ng/ml; another lab¿s result = 18.7 ng/ml patient 3: female alinity i prolactin result = 13.61 ng/ml; another lab¿s result = 9.4 ng/ml patient 4: female alinity i prolactin result = 8.13 ng/ml; another lab¿s result = 6.0 ng/ml patient 5: female alinity i prolactin result = 11.28 ng/ml; another lab¿s result = 7.8 ng/ml patient 6: female alinity i prolactin result = 34.02 ng/ml; another lab¿s result = 23.0 ng/ml patient 7: female alinity i prolactin result = 30.39 ng/ml; another lab¿s result = 18.7 ng/ml patient 8: male alinity i prolactin result = 30.7 ng/ml; another lab¿s result = 7.0 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Additionally, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 53599ud00 and complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.In addition, accuracy testing was completed using panels which mimic patient samples with an in-house retained reagent kit of lot 53599ud00 stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on this investigation, no systemic issue or deficiency with the alinity i prolactin reagent, lot number 53599ud00 was identified.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18260263
Report Number3005094123-2023-00351
Device Sequence Number15371718
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public00380740121570
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Catalogue Number07P66-20
Device Lot Number53599UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown